Paracetamol Paediatric Oral Suspension are the composition of the medication belonging to the brand EDMOL Drops which are used for treating fever and pain. Belonging to the group of medicines called analgesics and antipyretics the medication is used for treating fever as well as mild to moderate pain. The pain which occurs due to headache, migraine, toothache, period pain, back pain, muscle pain, etc is treated with the help of this medication. With the existing pain, the person becomes uncomfortable which disturbs his lifestyle.
The composition of Paracetamol Drops helps in providing relief to the person suffering from pain and fever. With the help of the medication, the chemical messengers which are responsible for the existence of the pain are blocked. When certain chemical messengers are blocked then the person gets relief from the pain. Also, the composition of the medication makes the person comfortable with the fever by regulating the body temperature.
The medication acts both as a pain killer and reduces the fever. The person suffering from the fever gets relief after the intake of this medication as the medicine totally acts on the area from where the fever exists. Not only the pain related to the fever is treated but also the medication helps in reducing the pain that occurs due to headaches, migraine, toothache, period pain, muscle pain, etc. All the chemicals which are responsible for the existence of the pain and the fever are prevented with the use of this medication.
As the body of the kids is very sensitive so the person is advised to give the drops in the amount as advised by the doctor. It is advised to give a single drop of the medication at one time or as advised by the doctor.
There are some common side effects that can make the kids uncomfortable for a short interval. If the child suffers from the following side effects then it is advised not to create panic as these side effects will disappear on their own after a short interval :
As the body of the child is very sensitive so the person is advised to consider the following precautions :
After 5 days of the use of the medication if the child experiences the pain and fever then the person is advised to consult the doctor immediately.
It is advised to avoid the use of the other medications containing paracetamol along with this medication. Taking the medication along with the other medications containing paracetamol can cause an overdose of the medication.
There are no reviews yet.